Hermite and convexity.

D.S. Mitrinivic; I.B. Lackovic

Aequationes mathematicae (1985)

  • Volume: 28, page 229-232
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Mitrinivic, D.S., and Lackovic, I.B.. "Hermite and convexity.." Aequationes mathematicae 28 (1985): 229-232. <http://eudml.org/doc/137060>.

author = {Mitrinivic, D.S., Lackovic, I.B.},
journal = {Aequationes mathematicae},
keywords = {Hadamard's inequality; historical informations; convex real function; Hermite's inequality},
pages = {229-232},
title = {Hermite and convexity.},
url = {http://eudml.org/doc/137060},
volume = {28},
year = {1985},

AU - Mitrinivic, D.S.
AU - Lackovic, I.B.
TI - Hermite and convexity.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 229
EP - 232
KW - Hadamard's inequality; historical informations; convex real function; Hermite's inequality
UR - http://eudml.org/doc/137060
ER -

Citations in EuDML Documents

  1. Judit Makó, Zsolt Páles, Implications between approximate convexity properties and approximate Hermite-Hadamard inequalities
  2. Sever Silvestru Dragomir, Some Inequalities of Hermite-Hadamard Typefor Convex Functions of Commuting Selfadjoint Operators
  3. Silvestru S. Dragomir, Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications
  4. Sever Silvestru Dragomir, A sequence of mappings associated with the Hermite-Hadamard inequalities and applications
  5. Sever S. Dragomir, Some new inequalities of Hermite-Hadamard type for GA-convex functions
  6. Sever Dragomir, General Lebesgue integral inequalities of Jensen and Ostrowski type for differentiable functions whose derivatives in absolute value are h-convex and applications

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.